MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*SLEEVE PRX ZTT, 20F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*SLEEVE PRX ZTT, 20F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0540
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 03/13/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: lawyer.
 
Event or Problem Description
New ecm record created in order to update legacy complaint (b)(4).The patient was revised because of infection and cup loosening.Update ad 21 may 2019.(b)(4) is a reopen of (b)(4) due to receipt of pinnacle claim submission form, implant and medical records.After review of medical records, the patient was revised to address septic loosening.Operative findings include inflammatory tissues, loose cup as well as stem, a large fluid collection within the joint and necrotic tissue.Revision implants are from depuy.Antibiotic-laden cement was used on the acetabulum and femoral canal.These were removed 3 months after as planned with no complications.Doi: (b)(6) 2011 - dor: (b)(6) 2014, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8688131
Report Number1818910-2019-95732
Device Sequence Number3030503
Product Code LPH
UDI-Device Identifier10603295175377
UDI-Public10603295175377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2016
Device Model Number55-0540
Device Catalogue Number550540
Device Lot Number3293992
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight81